# SDR DXTA2020091404090

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 1,097 hours, 1,615 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH APPROXIMATELY 15,000 FEET, ENGINE/STAB A/I WAS SELECTED ON.  A SMELL OF HOT DUCTING SENSED BY BOTH CREW.  IN A FEW MINUTES, "A/I INB WNG COLD" LEFT AND RIGHT AMBER CAS MSGS ANNUNCIATED.  COMPLETING AMBER MSG B2 CHECKLIST, CAS EXTINGUISHED AND THE SMELL WAS NO LONGER NOTICED.  CORRECTIVE ACTION: WHEN THERE WAS A REDUCTION IN ENGINE POWER WHICH CAUSED THE TEMPS TO DROP AND POST THE COLD CAS MESSAGE.  THE CREW FOLLOWED THE CHECKLIST, DISENGAGED AUTO THROTTLES AND ADVANCED ENGINE POWER AND THE CAS MESSAGES EXTINGUISHED AND REMAINED EXTINGUISHED.  ANTI ICE WAS SELECTED ON LATER IN THE FLIGHT WITH NO DEFECTS.  WE PERFORMED ENGINE RUNS AGAIN AND PERFORMED THE GROUND OPERATIONAL CHECKS OF THE ANTI-ICE SYSTEMS WITH NO DEFECTS NOTED AND NO ODORS NOTICED.  ALL WORK IAW CE-680A MM CH 30-10-00 AND 30-15-00.
